# SDR SWAA2020101518876

- Difficulty date: September 23, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 74,270 hours, 44,021 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5300
- Condition: Damaged
- Location: Bs 519-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE ON SEAT TRACK ON CROWN BS 519-520; LBL 45; WL 208, MARKED.   REMOVED DAMAGE ON SEAT TRACK CROWN BS 519-520; LBL 45; WL 208.  MAX MATERIAL REMOVED WAS 0.030' 1' X 1' ON TOP, PER SRM 51-10-02-0G-0.  DAMAGE FOUND TO BE OUT OF LIMITS, PER SRM 53-00-52-1A-1.  REMOVED AND REPLACED SEAT TRACK BS 480-520; LBL 45; WL 208, PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; AND BOEING DWG 143A5300.
